Could an Intratympanic Injection Into the Ear Cause Pulsing Tonal Tinnitus?

Discussion in 'Support' started by greenpointer, Dec 14, 2015.

tinnitus forum
    1. greenpointer

      greenpointer Member

      I took part in the AM-101 trial (via injections) and now my high-pitched tinnitus gets slightly louder with my pulse. I do not know if the injections caused it. Its pretty faint, so its possible that I always had it and never noticed, or that I just happened to develop it immediately after the injections. However - it is also possible that the injections caused it. Does anyone know of fluid in the ear causing a high pitched pulsing sensation to accompany their constant T? (This isn't the typical PT that resembles a whoosing sound, its the high-pitched type).

      Any information or opinions would be greatly appreciated. I have to decide if I want to go for another round but I'm scared it will make the pulsing sensation worse.

      Thanks!
       
    2. Ecip

      Ecip Member

      Location:
      Edmonton, AB
      Tinnitus Since:
      4.11.2015
      Cause of Tinnitus:
      Still unknown... possibly noise exposure?
      How long ago were the injection's?
       

Share This Page

Loading...
If you have ringing ears then you've come to the right place. We are a friendly tinnitus support board, dedicated to helping you discuss and understand what tinnitus treatments may work for you.